# SDR ASAA2013010293596

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 23,915 hours, 7,437 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT APPROX 0300Z, NR 2 HF DISPLAYED NO COMM ON CDU AT 0500Z NR 2 HF AND NO RESPONSE.  NR 2 HF INOPERATIVE TRANSMIT AND RECEIVE BOTH VOICE AND DATA.  ACFT GROUNDED.  PERFORMED HF COMMUNICATION SYS - OPS TEST OM BOTH NR 1 & NR 2 HF SYS, IAW AMM 23-11-00-710-801.  ALL TESTS PASSED.  ALSO, THERE IS NO MX HISTORY FOUND WITHIN THE PAST 30 DAYS.
